# SDR 08FDEA04442

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD T/R UPPER FWD STOP BRACKET IS BROKEN.  REMOVED BUMPER & BRACKET IAW CF-6 ENGINE MANUAL 78-32-03;  PG 409; 405.   LOCATED & DRILLED UP BUMPER P/N 3111M84P001A & P/N 3110M30P001A IAW ENGINE MANUAL 78-  32-03;  FIG 405;  PG 409.   INSTALLED BUMPER & BRACKET IAW ENGINE MANUAL 78-32-  03;  FIG 405;  PG 409.
